Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Chipot, M; Feggous, A; Michaille, G (1989). Monotonicity properties for variational inequalities associated with strongly nonlinear diagonal systems. In: Bénilan, P; Chipot, M; Evans, L; Pierre, M. Recent advances in nonlinear elliptic and parabolic problems (Nancy, 1988). Harlow: Longman Scientific & Technical, 255-266.

Recent advances in nonlinear elliptic and parabolic problems. Edited by: Bénilan, P; Chipot, M; Evans, L; Pierre, M (1989). Harlow: Longman Scientific & Technical.

Chipot, M; Evans, L (1986). Linearisation at infinity and Lipschitz estimates for certain problems in the calculus of variations. Proceedings of the Royal Society of Edinburgh Sect. A, 102(3-4):291-303.

This list was generated on Thu Sep 21 02:32:08 2017 CEST.